# SDR VNAA202411240024

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH69033778
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR SILL BTW FS519.64 TO FS562.36 AT SURROUND STRUCTURE FWD CARGO DOOR.  DOOR SILL BTW FS519.64 TO FS562.36 AT SURROUND STRUCTURE FWD CARGO DOOR WAS REPAIRED PER REO 690-53-31-885 REV--
